Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



Diffraction by a hyperbolic cylinder

Author: Clifford O. Bloom
Journal: Bull. Amer. Math. Soc. 74 (1968), 587-589
MathSciNet review: 0225542
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. J. B. Keller, Diffraction by a convex cylinder, Trans. I.R.E. Ap-4 (1956), 312-321. MR 94121
  • 2. C. O. Bloom, Diffraction by a hyperbola, University Microfilms 26(1965), #65-6793, 384.
  • 3. F. Ursell, Creeping modes in a shadow, (to appear). MR 219276
  • 4. B. R. Levy, Diffraction by an elliptic cylinder, J. Math. Mech. (2) 9 (1960), 147-166. MR 116866
  • 5. H. M. Nussenzweig, High frequency scattering by an impenetrable sphere, Ann. of Phys. 34(1965), 23-95. MR 189455
  • 6. J. B. Keller and B. R. Levy, Decay exponents and diffraction coefficients for surface waves on surfaces of nonconstant curvature, I.R.E. Trans. Ap-7 (1959), Special Supplement.

Additional Information


American Mathematical Society